# SDR SIMA20170802003

- Difficulty date: August 2, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,142 hours, 28,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO ILLUMINATE.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-12.
